Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of $ \sigma$-symmetrically porous symmetric Cantor sets


Authors: Michael J. Evans, Paul D. Humke and Karen Saxe
Journal: Proc. Amer. Math. Soc. 122 (1994), 805-810
MSC: Primary 26A03
DOI: https://doi.org/10.1090/S0002-9939-1994-1205490-X
MathSciNet review: 1205490
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to characterize those symmetric Cantor sets which are $ \sigma $-symmetrically porous in terms of a defining sequence of deleted proportions. In contrast to other notions of porosity, a symmetric Cantor set can be $ \sigma $-symmetrically porous without being symmetrically porous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A03

Retrieve articles in all journals with MSC: 26A03


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1205490-X
Keywords: Cantor set, symmetric porous
Article copyright: © Copyright 1994 American Mathematical Society